# SDR DHL9780107C

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RIVETS WEARING AT NLG CUT OUT AND A SMALL CRACK PROTRUDING FROM RIVETS.  REMOVED RIVETS, CUT OUT SECTION OF SKIN  INSTALLED EXTERNAL DOUBLER  PER DRAWING DHL 85330-7421 AND SRM 51-1-21.
